Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tndstone

Member
  • Posts

    2
  • Joined

  • Last visited

Posts posted by tndstone

  1. So what are we gonna do? Go on use it? or just stop?

    If you read through the topics in the regimen forum you will see this is very very common. It's the BP that causes that. It will often give your face a tan look. Some people even a orangish look. Unfortunately it's caused by the BP, once you stop use the dis coloring should return to normal after awhile.

    Also I moved your topic over to the Regimen forum. You will get more help in that section.

    Like Moonlight

  2. Hi, My wife has used the Regimen for more than 1 week. During this 10 days, her skin changed from white to red to somehow dark now. It did suppress acne, but it also caused sting, red, burning and peeling. At the first time, I was just thinking that the dryness and burning was OK, because it needed time for accommodation. But yesterday I we found her skin became dark. It is not a even change, just part of her face becomes dark: parts of forehead, jaw and cheek. What do we do to get rid of these? Stop use it? Or other external use medicine?

    It is said that the darkening will eventually disappear after treatment of an anti-acne drug ends. Does that mean it will be recovered if we stop use the Regimen?

    Hope for you guy's kind reply~

×